On the density of geometrically finite Kleinian groups

Jeffrey F. Brock Department of Mathematics, University of Chicago Kenneth W. Bromberg Department of Mathematics, California Institute of Technology, 253-37

TBD mathscidoc:1701.331937

Acta Mathematica, 192, (1), 33-93, 2003.1
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:33:43 uploaded by actaadmin ] [ 272 downloads ] [ 0 comments ] [ Cited by 38 ]
@inproceedings{jeffrey2003on,
  title={On the density of geometrically finite Kleinian groups},
  author={Jeffrey F. Brock, and Kenneth W. Bromberg},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203343981117646},
  booktitle={Acta Mathematica},
  volume={192},
  number={1},
  pages={33-93},
  year={2003},
}
Jeffrey F. Brock, and Kenneth W. Bromberg. On the density of geometrically finite Kleinian groups. 2003. Vol. 192. In Acta Mathematica. pp.33-93. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203343981117646.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved